# SDR SWIA201744018

- Difficulty date: October 30, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 35,977 hours, 29,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SURFACE OF SILL PLATE AT SERVICE DOOR IS CORRODED.   REMOVED AND INSTALLED A NEW SERVICE DOOR SILL PLATE IAW SRM.
